Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fml-

8 months ortho tri cyclen

I'm starting to freak out a little bit.

I've been on ortho tri cyclen for about 8 months now and I'm noticing my face get really oily and my old horrible cysts are coming back.

It worked fairly well in terms of controlling my outbreaks for about the first 5 months(never fully clear skin)...then it just seemed to stop working as well.

Has anyone else experienced the pill losing its effect?

Should I be considering spiro or accutane?

My face is covered in scars...I really don't want any more.

please let me know ur stories/insights.

thankss

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×